# SDR SWAA2014040826925

- Difficulty date: March 16, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,272 hours, 58,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT BS 992, STRINGER 17R.  REPAIRED FRAME IAW ER & EA.
